# SDR C2XA09CL101

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 18,916 hours, 10,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG9632
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2105 - THE CREW REPORTED THE EMERGENCY LIGHT STRIP AT THE GALLEY FLOOR WAS PEELING UP.  MAINTENANCE INSPECTED AND REPLACED THE GALLEY FLOOR LIGHT STRIP.
